arrow
Volume 5, Number 3
Previous Issue Next Issue

Ben-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Full PDF 2374 21399 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Full PDF 2606 21141 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214.

Preview Full PDF 2282 21716 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Full PDF 2390 21241 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237.

Preview Full PDF 2472 21311 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Full PDF 2423 21481 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil B. Mohamed

J. Comp. Math., 5 (1987), pp. 249-263.

Preview Full PDF 2574 22696 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271.

Preview Full PDF 2316 21607 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Full PDF 2337 21100 Abstract

Wen-An Yong & You-Lan Zhu

J. Comp. Math., 5 (1987), pp. 281-286.

Preview Full PDF 2331 20884 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard